# SDR SWAA2025090504492

- Difficulty date: August 14, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE ON BS 706 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN.   REPLACED ANGLE FLOOR STRUCTURE ON BS 706 AT LEVEL STR 18L AND LBL 64 AT PASSENGER CABIN AND FASTENERS IAW SRM 51-40-02 AND DWG 144A7730 SHEET 7 REV-.
